# SDR 03FDEA00161

- Difficulty date: February 18, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 25,883 hours, 5,736 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FOUND TRACK NR 16 INBOARD STRUCTURAL RIB CRACKED.  REMOVED AND REPLACED INBOARD STRUCTURAL RIB IAW SRM 51-31-01   SHT.1 VOL. II.
